MathSciNet Relay Station
MathSciNet bibliographic data
MR521470 05B30 (20C30)
Greene, Curtis; Nijenhuis, Albert; Wilf, Herbert S. A probabilistic proof of a formula for the number of Young tableaux of a given shape. Adv. in Math. 31 (1979), no. 1, 104–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement